A method is presented for calculating the Lie point symmetries of a scalar difference equation on a two-dimensional lattice. The symmetry transformations act on the equations and on the lattice. They take solutions into solutions and can be used to perform symmetry reduction. The method generalizes the one presented in a recent publication for the case of ordinary difference equations. In turn, it can easily be generalized to difference systems involving an arbitrary number of dependent and independent variables.

Levi D, Tremblay S, & Winternitz P (2001). Lie symmetries of multidimensional difference equations RID G-3580-2010. JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL, 34(44), 9507-9524 [10.1088/0305-4470/34/44/311].

Lie symmetries of multidimensional difference equations RID G-3580-2010

LEVI, Decio;
2001

Abstract

A method is presented for calculating the Lie point symmetries of a scalar difference equation on a two-dimensional lattice. The symmetry transformations act on the equations and on the lattice. They take solutions into solutions and can be used to perform symmetry reduction. The method generalizes the one presented in a recent publication for the case of ordinary difference equations. In turn, it can easily be generalized to difference systems involving an arbitrary number of dependent and independent variables.
Levi D, Tremblay S, & Winternitz P (2001). Lie symmetries of multidimensional difference equations RID G-3580-2010. JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL, 34(44), 9507-9524 [10.1088/0305-4470/34/44/311].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/136948
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 52
  • ???jsp.display-item.citation.isi??? 56
social impact